RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 24, Issue 4  


On the algebras of almost minimal rank
V. Lysikov
3
Definition of positively closed classes by endomorphism semigroups
S. S. Marchenkov
19
The power conjugacy search problem in a cyclic subgroup in groups with the condition C.3/ & T.6/
N. V. Bezverkhnii
27
Lawvere intervals and the Möbius function of a Möbius category
E. D. Schwab
47
On algorithmic solvability of the $A$-completeness problem for systems of boundedly determinate functions containing all one-place boundedly determinate $S$-functions
V. A. Buevich, M. A. Podkolzina
56
On uniqueness of alphabetic decoding
P. S. Dergach
70
On unstable branching graphs
V. A. Kolmykov
81
Extremal sets of graphs in the problem of demarcation in the family of hereditary closed classes of graphs
D. S. Malyshev
91
Statistical problems on random permutations with censored data
G. I. Ivchenko, M. V. Soldatkina
104
On large deviations of branching processes in a random environment with arbitrary initial number of particles: critical and supercritical cases
A. V. Shklyaev
114
On solutions and algebraic duality of generalised linear discrete time systems
I. K. Dassios
131
On the minors of the matrix of constraints of multi-index transportation problems
E. B. Titova, V. N. Shevchenko
147
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020